MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-T&A PACK

Medline Industries, LP MEDLINE; DBD-T&A PACK
Catalog Number DYNJ37266F
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having difficulty with the suction cautery in this pack.The scrub tech in that services is telling me that it does not work effectively.".
 
Additional Manufacturer Narrative
The account reported having difficulty with the suction tubing component that was subbed in place of another component in their t&a pack, and the scrub tech communicated that it does not work effectively.A sample was received; two samples were provided, two sets of tubing were received and one was noted to be longer than the other, finished good production records were reviewed, and the finished good pack build was reviewed.The pack build review found a rep approved substitution that omitted tbg suction 1/4 x 144in and added tbg suction 1/4 x 72in; the reported substitution/length difference was confirmed, and clinical later stated that "the suction tubing difference was length, which is subjective and customer preference." the complaint was updated to reflect dc: traced to user with preference/item to spec, there has been no change to the reportability decision, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-T&A PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50858541
Report Number1417592-2026-48115
Device Sequence Number13138634
Product Code LRO
UDI-Device Identifier40889942450115
UDI-Public40889942450115
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ37266F
Device Lot Number23BBQ338
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown